# SDR VNAA2012091400009

- Difficulty date: September 14, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 20,364 hours, 20,989 cycles
- Engine: Ge CF343B1
- Engine time: 19,440 hours, 19,928 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Sheared
- Location: Hydraulic Sys
- Part time: 19,661 hours, 19,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 1 LOW PRESS AMBER CAUTION MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE SHEARED.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC LINE AND LEFT EDP (ENGINE DRIVEN PUMP) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
